# SDR TIPR2020121544554

- Difficulty date: October 27, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR SURROUND, FWD FRAME CLOSEOUT PANEL HAS EDGE DAMAGE.
